# SDR CA130128023

- Difficulty date: January 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,394 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 82820137003
- Condition: Leaking
- Location: Rt Wing Fuel
- Part time: 57,524 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN L-CHECK, MAINTENANCE DISCOVERED A FUEL LEAK FROM A RT WING REFUEL/TRANSFER LINE,  IPC REF 28-23-00, FIG 15, ITEM 140.  INSPECTION OF THE LINE REVEALED A PINHOLE IN AN AREA WITH PITTING DUE TO CORROSION.  THE LINE WAS REPLACED AND LEAK CHECK PERFORMED.  ACFT RETURNED TO SERVICE.
